# SDR DXTA2025110305525

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 7,561 hours, 5,971 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q6
- Part serial: S04367
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

GEN 1 OFF BUS YELLOW CAS IN FLIGHT WITH ASSOCIATED VIBRATION. RAN CHECKLIST AND EVENTUALLY SHUT DOWN LEFT ENGINE PER QRH. PERFORMED UNEVENTFUL ONE ENGINE INOPERATIVE LANDING AND SHUT DOWN OPERATING ENGINE. CORRECTIVE ACTION: REMOVED STARTER PN: 400SG180Q-6 SN S04367. INSTALLED OVERHAULED STARTER GENERATOR. REPOSITIONED AC ONTO RAMP. PERFORMED STARTER GENERATOR OPERATIONAL CHECKS, ALL CHECKS ARE SATISFACTORY AT THIS TIME AND NO FAULTS WERE NOTED DURING OPERATION. RETURNED AC TO ORIGINAL CONFIGURATION. WORK PERFORMED IAW AMM 24-31-01.
